# SDR 2008UALA02231

- Difficulty date: April 17, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 37,237 hours, 4,669 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 256005
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR OVERWING EMERGENCY EXIT LIGHT INOP, AT LEFT SIDE AFT TWO LIGHT ASSY'S. FOUND POWER SUPPLY FUSE FAULTY. REPLACED FUSE OP CHECKED GOOD. AC OK FOR SERVICE.
